About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 384067, 8 pages
http://dx.doi.org/10.1155/2013/384067
Research Article

Chaotic Image Encryption Algorithm Based on Circulant Operation

1College of Science, Guangdong Ocean University, Zhanjiang 524088, China
2Department of Electronic Engineering, City University of Hong Kong, 83 Tat Chee Avenue, Kowloon Tong, Hong Kong

Received 19 May 2013; Revised 19 June 2013; Accepted 19 June 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Xiaoling Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jin-jiang Yao, and Zhao-lin Jiang, “The Determinants, Inverses, Norm, and Spread of Skew Circulant Type Matrices Involving Any Continuous Lucas Numbers,” Journal of Applied Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Juan Li, Zhaolin Jiang, and Fuliang Lu, “Determinants, Norms, and the Spread of Circulant Matrices with Tribonacci and Generalized Lucas Numbers,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar